# SDR 97UAL900176

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7254U
- Make and model: Boeing 727222
- Aircraft serial: 21401
- Engine: Pwa JT8D15
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Out Of Adjust
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING IN-FLIGHT FLAP RETRACTION, AMBER LEADING EDGE FLAP LIGHT CAME ON FORWARD INSTRUMENT PANEL .  SECOND OFFICER'S PANEL INDICATES NR 5 LEADING EDGE FLAP NOT RETRACTED.  REPLACED AND ADJUSTED NR 5 LEADING EDGE FLAP POSITION INDICATING SWITCH.  CHECKS O.K.
